# SDR C2XA08RI023

- Difficulty date: January 18, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 14,477 hours, 7,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - DURING ROUTINE MAINTENANCE, MX FOUND EMERGENCY LIGHT AT 12C SEAT INOPERATIVE.  MX REMOVED AND REPLACED EMERGENCY LIGHT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
